# SDR DALA2019090905254

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,190 hours, 38,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 666, L/P 4996880) DURING SVC FOUND EEPL LIGHTS INOP AT EXT L1, L2, R2, R4 INTERIOR R2 SIGNS L2 SIGNS SEATS 6, 7, 8 BIG LAV AND R2 CLOSET. R/R BULBS AT LT OVERWING AND DOOR 3RT OPS CKS GOOD. R/R BOTH FWD CHARGER AND BATTERY PACKS IN OVER HEAD AT FWD GALLEY AREA REF MM 33-51. ALL LIGHTS OPS CKED GOOD. AND R/R BATTERY PACKS AT DOOR 2RT AND 2 LT. FOUND PIN PULLED R/R AFT TWO BATTERYS IN AFT GALLEY. SYSTEM OPS CKS GOOD. REF MM33-51OUT AT PLUG AT 2RT SEAT. REPINNED REF SWP CHAP 20CKS OK.
